MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 03M7484
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive architect hcv ag results generated on the architect i2000 instrument.The following data was provided: sid (b)(6) initial 4.63 fmol/l, repeat 7.12 fmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) performed troubleshooting and inspected the instrument.The fsr found the position 2 sensor of wash zone 2 was damaged and replaced the part, resolving the issue.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review revealed no additional service tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Trending review did not identify any trends for the complaint issue.The architect i2000sr erratic result rates were within acceptable limits with no trends identified.Labeling was reviewed and found to adequately address the issue under review.The architect system operations manual provides adequate information regarding the troubleshooting of erratic/discrepant results and provides instruction for the removal, replacement, and verification of the arc tbg/sn tp wz.The architect i2000sr service and support manual contained adequate information for the troubleshooting the arc tbg/sn tp wz.Based on all reviewed data, a product deficiency was not identified.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15420172
Report Number3016438761-2022-00422
Device Sequence Number2621344
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public00380740107222
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03M7484
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HCV AG RGT 100T, 06L47-29, 35301LP70; ARC HCV AG RGT 100T, 06L47-29, 35301LP70
Patient SexUnknown